Algebraic Structures in Low-Dimensional Topology

  • Louis H. Kauffman

    University of Illinois at Chicago, United States
  • Vassily O. Manturov

    Bauman Moscow State Technical University, Russian Federation
  • Kent E. Orr

    Indiana University, Bloomington, USA
  • Robert Schneiderman

    Lehman College, City University of New York, Bronx, USA
Algebraic Structures in Low-Dimensional Topology cover
Download PDF

A subscription is required to access this article.


The workshop concentrated on important and interrelated invariants in low dimensional topology. This work involved virtual knot theory, knot theory, three and four dimensional manifolds and their properties.

Cite this article

Louis H. Kauffman, Vassily O. Manturov, Kent E. Orr, Robert Schneiderman, Algebraic Structures in Low-Dimensional Topology. Oberwolfach Rep. 11 (2014), no. 2, pp. 1403–1458

DOI 10.4171/OWR/2014/26